# SDR UIEA2018100102142

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,014 hours, 22,990 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 80217010
- Part serial: 9807130
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: LEFT ENGINE PRV. REMOVED AND REPLACED LEFT ENGINE PRESSURE REGULATING VALVE IAW AMM 36-11-18. ENGINE BITE CHECK GOOD IAW AMM 36-11-00.
